# SDR IPXA12175790

- Difficulty date: October 8, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, DENT IN LT LATERAL SKIN BETWEEN FR4 AND FR5 9" ABOVE LOWER SKIN EDGE.  ACCOMPLISHED REPAIR AT LT LATERAL SKIN BETWEEN FR4 AND FR5 9" ABOVE LOWER SKIN EDGE IAW SRM 53-11-12 FIG 201.
